# SDR ASOA201807094035

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 38,563 hours, 29,680 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 72875003517
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4432 THE CREW REPORTED A BURNING SMELL NEAR ROW 21 IN THE CABIN. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE CEILING LIGHT ASSEMBLY AT ROW 21A, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
